# SDR DL72K971619

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MIDFLAP LOWER AFT CHORD WAS FOUND CRACKED.  THIS CHORD ANGLE WAS REPAIRED BY INSTALLING A DOUBLER PER 727 MM 57-52-0.
